Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

One breast swollen than the other, with sharp pains. Had antibiotics for breast infection in the past. Is it Poland's syndrome?

i think i may have poland syndrome , because well , im 16 years old and i have had an infection in my right breast before and been put on to antibiotics for it , but 3 years on my breast is very much more swollen in comparison to the other and has a shar pain through it how ever i am imbarrised to go to the doctors hence why i am asking over the internet many thanks - anonymous
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this, no need to worry about this looking to your age some time this is happens that one breast look small than the other but with the time it will come around this is not the syndrome of any kind, just stop observing this, hope this information helps you have nice day.
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor